Salomón Alarcón

Email     email
Phone     (56 32) 2654487
Office     F 240 (Casa Central, Valparaíso)
Research area     Nonlinear Analysis of PDE
Personal page        
Salomón Alarcón
 
Publications:
  1. Quaas A, García-Melián J, Alarcón S. Optimal Liouville theorems for supersolutions of elliptic equations with the Laplacian. Annali della Scuola Normale Superiore di Pisa. Classe di scienze 2016;16(1):129-158.  [Digital version]  [Bibtex]
  2. Alarcón S, Burgos-Pérez M. Á, García-Melián J, Quaas A. Nonexistence results for elliptic equations with gradient terms. Journal of Differential Equations 2016;260:758-780. [Bibtex]
  3. Alarcón S, Diaz G, Rey J. M. Large solutions of elliptic semilinear equations in the borderline case. An exhaustive and intrinsic point of view. J. Math. Anal. Appl. 2015;431:365-405. [Bibtex]
  4. Alarcón S, Pistoia A. A Paneitz-type problem in pierced domains. Differential Integral Equations 2015;28:823-838. [Bibtex]
  5. Alarcón S, García-Melián J, Quaas A. Existence and non-existence of solutions to elliptic equations with a general convection term. Proc. Roy. Soc. Edinburgh Sect. A 2014;144:225-239. [Bibtex]
        
Projects:
  1. FONDECYT N° 11110482: On Qualitative Aspects of some nonlinear elliptic differential equations
 
 
 
 
[ Back ]
JA slide show